My Afinitor just arrived

24 Posts | Page(s): 1 2 3  Next 

My Afinitor just arrived

by Crazie on Thu Apr 19, 2012 03:10 PM

Quote | Reply
Hello all, My new med Afinitor just arrived at work. I read all the severe reactions and common relations to this med. Wow, are there a lot. I was on Votrient, which they say Afinitor is easier to handle. Can anyone tell me which side effects are the most common so I know what to look for? I understand that everyone handles meds differently but I am curious. Thank you, Linda

RE: My Afinitor just arrived

by amruthk on Fri Apr 20, 2012 01:18 PM

Quote | Reply

My father was on afinitor for 10 months. Immediate side effects were mouth sores.... skin rashes ...hiccups   Stay positive .. Wishing u the best .. 

RE: My Afinitor just arrived

by Crazie on Fri Apr 20, 2012 06:17 PM

Quote | Reply
Thank you very much. I will stay positive. First pill was taken this morning.

RE: My Afinitor just arrived

by teacher3144 on Sun Apr 22, 2012 07:36 PM

Quote | Reply

My dad has been on it and nothing at all as far as side effects so far and it has been 6 mos.  Knock on wood.  He is having problems with a side effect from a cyber knife radiation on a tumor.

RE: My Afinitor just arrived

by Crazie on Sun Apr 22, 2012 08:17 PM

Quote | Reply
Hi Teacher3144, Thank you for replying. It's been 3 days so far and the only thing I have noticed is a slight headache. Did the Afinitor help your father.? I am ready a lot of goo things about it so far.

RE: My Afinitor just arrived

by dezigner1 on Mon Apr 23, 2012 03:08 AM

Quote | Reply

On Apr 22, 2012 7:36 PM teacher3144 wrote:

My dad has been on it and nothing at all as far as side effects so far and it has been 6 mos.  Knock on wood.  He is having problems with a side effect from a cyber knife radiation on a tumor.

Hi Teacher... quick question. What sort of side effects from cyberknife is your dad having? My husband has mRCC with mets to lungs, adrenal glands, liver and 1 brain tumor that he had treated with cyberknife last Oct. I'm curious if some of his side effects are from that rather than from Sutent when he was on it or from his current med Afinitor. Thanks!

RE: My Afinitor just arrived

by kclimtan on Wed May 02, 2012 03:07 PM

Quote | Reply

   My brother is due to start on Afinitor early next week to treat his rcc which metastise to his lungs and his spine. He was on Axitinib (clinical trial) which worked for about 12 months.

Hi Crazie - how are you doing after nearly 2 weeks(?) on Afinitor ? Any tips on how to handle the side effects ( if any) would be much appreciated. Wonder if you are being treated for rcc too.

KC

RE: My Afinitor just arrived

by Crazie on Thu May 03, 2012 08:33 PM

Quote | Reply
Hi kckimtan, Well I have noticed a slight headache at first. Now I have a rash on my underarms, on my side and back. I do use gold bond wash so that seems to help some. Last Friday my left foot started to swell up then it went down. Only have one small ulcer in my mouth so far. I do see my Doc tomorrow so I will let him know all of this. They are all effects of the med though. I wish your brother great success with this med and God Bless. Linda

RE: My Afinitor just arrived

by kclimtan on Fri May 04, 2012 04:34 PM

Quote | Reply

Hi Linda, thank you so much. Praying and hoping that this med will work for you and my brother too. Take care.

KC

RE: My Afinitor just arrived

by des12 on Mon Jul 23, 2012 05:59 AM

Quote | Reply

On May 02, 2012 3:07 PM kclimtan wrote:

   My brother is due to start on Afinitor early next week to treat his rcc which metastise to his lungs and his spine. He was on Axitinib (clinical trial) which worked for about 12 months.

Hi Crazie - how are you doing after nearly 2 weeks(?) on Afinitor ? Any tips on how to handle the side effects ( if any) would be much appreciated. Wonder if you are being treated for rcc too.

KC

Hi KC,

I've followed many of your posts and I  wondered if your brother had mets to the liver too? My husband is due to start Axitinib hopefully this week. You said your brother was on it a whole yr. It would be nice to even have half that time for a med to work on my husband who has a very aggressive tumor, which is really the one that grew back after surgery 4 mos after his total removal of R kidney. Torisel worked for about 12 weeks but mets progressed, Sutent obviously didn't work at all since mets to liver has doubled in size.

Did your brother have any shrinkage if he had tumor in liver also? How about spine?

Thanks in advance for any answers you can give.

des

24 Posts | Page(s): 1 2 3  Next 
Subscribe to this message board discussion

Latest Messages

View More

CancerCompass Survey

If you were considering traveling for cancer treatment, which headline would you find more interesting?

Get $75 for taking a research survey

We care about your feedback. Let us know how we can improve your CancerCompass experience.